I am a 59 year old male. I was diagnosed with diabetes about 2 years ago and use insulin 4 times a day.
Lately, after switching from pills and injections to only injections, my scalp is very tender. It is not painfull, but I am always aware of a tingling sensation. I also have the same sensation around my scrotum, which is very irritating.
Another thing is that the bottoms of my feet have become very sensitive. After sitting in fornt of my PC for a time, and then getting to my feet, my feet hurt so much that I can hardly walk for a while. After walking a bit it becomes better but does not go away completely.
My question is if this has something to do with the diabetes or the recent change in medication.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?